# SDR 95ZZZX4141

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 25.94
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FRAME 29 STIFFENERS CRACKED AT STA 25.94 E.O. E95/005/653.  ORIGINAL ISSUE NEEDS TO BE C/W.  REPAIRED CRACKED STIFFENERS IAW E.O. E95/005/653, ORIGINAL ISSUE.  REPAIR DRAWINGS AW-53-20-9506-06.
